# SDR SIMA20201223002

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,733 hours, 34,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SMOKE AT GATE.  C/A: PERFORMED OPERATIONAL TEST OF LAV SMOKE SYSTEM, IAW EMB AMM 26-14-00, MESSAGE CLEARED.
